# SDR AALA202211032282

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 22,563 hours, 9,015 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. CLEANED AND LUBRICATED DOOR LAVATORY D SLIDING MECHANISM AS PER CMM 25-40-64.
